# SDR REXA2024070300493

- Difficulty date: June 10, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 34,163 hours, 24,961 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670332521
- Condition: Corroded
- Location: Bs 477 S22r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 22R SPLICE IS CORRODED AT FS 477.    INSTALLED NEW STRINGER SPLICE P/N SH670-33252-1 R22 @ FS 477 IAW CRJ-900 SRM 51-42-06-001-001-A01 STRG 22R SPLICE @FS477 FASTENERS PAINTED AND APPLIED CIC IAW CRJ900 SRM 51-25-16-001-001-A01 AND 51-21-11-001-001-A01
